MathSciNet Relay Station
MathSciNet bibliographic data
MR649704 (83g:81099) 81F15 (58F06)
Kulish, P. P.; Reshetikhin, N. Yu.; Sklyanin, E. K. Yang-Baxter equations and representation theory. I. Lett. Math. Phys. 5 (1981), no. 5, 393–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement